MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø39X27

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø39X27
Model Number 04.01.0173
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Joint luxation occurred about 1 week after the primary surgery.Another luxation occurred two weeks after the primary surgery.About 2 weeks after the primary surgery, the patient was revised.Glenosphere size increased (diameter 42), liner +6mm and metaphysis+9mm/+20° r implanted.Patient has a bone graft.
 
Additional Manufacturer Narrative
Post operative ct analysis performed by r&d dept, patient matched technology dept and clinical dept.A call with the surgeon has been held to discuss the event.In addition, post-operative ct have been exanimated.The analysis of the post-op ct shows that the baseplate appears to be close to its planned position and orientation, with 4° of inferior tilt (vs.Planned 0°) and 3.5°; of retroversion (vs.5°).However, it was found to be 2.5mm more lateral than planned.This may be related to the planning that accounted for a larger compliance of the graft, that conversely did not squeeze as expected.This observation, however, cannot identify a root cause of the event.The implantation of a d 42 glenosphere (as in the revision) on the segmented baseplates as been investigated as well and a feedback to the surgeon has been provided: this solution increases the room for external rotation preventing the lever-out effect in the revision.The proposed increase in humeral torsion may also be advantageous in maximing the rom as postulated by the surgeon.As discussed during the call, surgeon's feedback on the bone graft planning have been shared to the pmt team and will be included in his future plannings.Moreover, for his future cases, pmt team will also provide a dedicated page to guide the glenoid reaming using the nextar.Batch review performed on 26 march 2026.Reverse shoulder system 04.01.0173 glenosphere - ø39x27.Lot: 2523047 (k170452): (b)(4) items manufactured and released on 10-dec-2025.Expiration date: 19-nov-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm.Lot: 2514687 (k170452): (b)(4) items manufactured and released on 29-jul-2025.Expiration date: 08-jul-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: post-operative ct analysis showed that the baseplate position and orientation were overall consistent with the surgical plan, with minor deviations in tilt and version.A slight lateralization was observed, possibly related to differences between the planned and actual graft compliance.This finding, however, does not allow to identify a root cause for the event.The device history record review does not indicate any potentially related manufacturing issue.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOSPHERE - Ø39X27
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24924657
Report Number3005180920-2026-00307
Device Sequence Number10299696
Product Code PHX
UDI-Device Identifier07630040706605
UDI-Public07630040706605
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0173
Device Lot Number2523047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient EthnicityHispanic
Patient RaceWhite